MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*EXTENSION REAMER HUDSON; HIP INSTRUMENTS : ADAPTORS

DEPUY ORTHOPAEDICS INC US S-ROM*EXTENSION REAMER HUDSON; HIP INSTRUMENTS : ADAPTORS
Catalog Number 530300
Medical Device Problem Codes Difficult to Remove (1528); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After receipt of a loaner kit the cssd is complaining two instruments not to be possible to disassemble for re-processing.Re-processing of instruments is unclear/difficult.No patient involvement, no surgery delay.
 
Additional Manufacturer Narrative
Product complaint (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7613559
Report Number1818910-2018-62569
Device Sequence Number16582959
Product Code HWE
UDI-Device Identifier10603295171522
UDI-Public10603295171522
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530300
Device Lot NumberSO2019476
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer12/05/2018
01/10/2019
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date12/06/2018
01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1